# SDR IPXA10560531

- Difficulty date: May 18, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MAIN CARGO STA 340 TO STA 395 LBL45.5 SEAT TRACK OTBD FLANGE IS CORRODED.  REPAIRED SEAT TRACK IAW ER 10-2949, SRM53-00-52 R8 SRM53-00-52-1A, FIG 101, DETAIL VIII.
